# SDR DU4R2006300

- Difficulty date: March 11, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT WEB UPPER SURFACE BS 1340 LBL-9.  REPAIRED CORROSION BY FABRICATING AND INSTALLING WEB REPAIR 20" BY 2.5" FROM 7075-T6 .040 IAW B757 SRM 53-60-04.
